Alert archive / Ohio / Wind Chill Advisories in 2015

Wind Chill Advisory 5, NWS Cleveland, OH

February 15, 201528 counties in Ohio

NWS Cleveland, OH issued this wind chill advisory at Feb 15, 2015, 12:27 PM EST for 28 counties in Ohio. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2015, 12:27 PM EST (17:27 UTC)
Expired
Feb 15, 2015, 10:00 PM EST
In force
10 hr
Issued by
NWS Cleveland, OH
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WWUS41 KCLE 151727
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EST SUN FEB 15 2015

.WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT. THE WIND CHILL
VALUES OVER OHIO HAVE DROPPED BELOW WIND CHILL WARNING CRITERIA.
BY LATER THIS EVENING IT WILL BE VERY COLD BUT THE WINDS WILL BE
ALMOST CALM NOT NEEDING A WIND CHILL HEADLINE.

OHZ010>014-020>023-031>033-038-089-160130-
/O.CAN.KCLE.WC.W.0002.000000T0000Z-150216T0000Z/
/O.NEW.KCLE.WC.Y.0005.150215T1727Z-150216T0300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA
1227 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
WIND CHILL WARNING HAS BEEN CANCELLED.

* TIMING...THROUGH LATE THIS EVENING.

* WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO
  WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM WINDS
  A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL
  BE VERY COLD.

* TEMPERATURES...AROUND ZERO FOR HIGHS TODAY.

* WINDS...NORTHWEST 5 TO 15 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>009-017>019-027>030-036-037-047-160000-
/O.CAN.KCLE.WC.W.0002.000000T0000Z-150216T0000Z/
/O.NEW.KCLE.WC.Y.0005.150215T1727Z-150216T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
1227 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
WIND CHILL WARNING HAS BEEN CANCELLED.

* TIMING...THROUGH EARLY EVENING.

* WIND CHILLS...WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO
  WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM WINDS
  A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL
  BE VERY COLD. 

* TEMPERATURES...4 BELOW TO 3 ABOVE ZERO.

* WINDS...NORTH 5 TO 10 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ001>003-160130-
/O.EXT.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1227 PM EST SUN FEB 15 2015

...WIND CHILL WARNING NOW IN EFFECT UNTIL 3 AM EST MONDAY...

* TIMING...THROUGH LATE TONIGHT.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...3 BELOW TO 13 BELOW ZERO.

* WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL
  OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS ENDING
  THE NEED FOR A WIND CHILL WARNING.

* IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE 
  EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME 
  IF PRECAUTIONS ARE NOT TAKEN. AVOID OUTDOOR EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

&&

$$
3 follow-up statements
097 
WWUS41 KCLE 152033
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EST SUN FEB 15 2015

.WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE
MOVES IN FROM THE WEST. BY LATE THIS EVENING IT WILL BE VERY COLD
BUT THE WINDS WILL BE ALMOST CALM SO A WIND CHILL HEADLINE WILL
NOT BE NEEDED OVER MOST OF THE AREA EXCEPT NORTHWEST PENNSYLVANIA
WHERE THE WINDS WILL PERSIST A LITTLE LONGER.

PAZ001>003-160445-
/O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
333 PM EST SUN FEB 15 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

* TIMING...THROUGH LATE TONIGHT.

* WINDS...NORTHWEST 5 TO 15 MPH.

* TEMPERATURES...3 BELOW TO 15 BELOW ZERO.

* WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL 
  OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS 
  ENDING THE NEED FOR A WIND CHILL WARNING.

* IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE 
  EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME 
  IF PRECAUTIONS ARE NOT TAKEN. AVOID OUTDOOR EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

&&

$$

OHZ010>014-020>023-031>033-038-089-160300-
/O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA
333 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* TIMING...THROUGH LATE THIS EVENING.

* WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO
  WILL OCCUR THROUGH THIS EVENING. WITH ALMOST CALM WINDS LATE
  THIS EVENING A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN
  THOUGH IT WILL BE VERY COLD.

* TEMPERATURES...7 BELOW TO 3 ABOVE ZERO.

* WINDS...NORTHWEST 5 TO 15 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>009-017>019-027>030-036-037-047-160000-
/O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
333 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* TIMING...THROUGH EARLY EVENING.

* WIND CHILLS...WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO 
  WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM 
  WINDS A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH 
  IT WILL BE VERY COLD.

* TEMPERATURES...3 BELOW TO 3 ABOVE ZERO.

* WINDS...NORTH 5 TO 10 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
538 
WWUS41 KCLE 160007
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EST SUN FEB 15 2015

.WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE
MOVES IN FROM THE WEST. BY LATE THIS EVENING IT WILL BE VERY COLD
BUT THE WINDS WILL BE ALMOST CALM SO A WIND CHILL HEADLINE WILL
NOT BE NEEDED OVER MOST OF THE AREA EXCEPT NORTHWEST PENNSYLVANIA
WHERE THE WINDS WILL PERSIST A LITTLE LONGER.

OHZ003-006>009-017>019-027>030-036-037-047-160115-
/O.EXP.KCLE.WC.Y.0005.000000T0000Z-150216T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
707 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND SPEED HAS DIMINISHED ENOUGH TO ALLOW THE WIND CHILL
TEMPERATURE TO WARM ABOVE THE THRESHOLD OF -10 DEGREES SO THE WIND
CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. TEMPERATURES WILL STILL
BE COLD ALONG WITH THE WIND CHILL AND ANY ONE GOING OUTDOORS
SHOULD STILL PROTECT EXPOSED SKIN FROM FROST BITE POTENTIAL.

$$

PAZ001>003-160800-
/O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
707 PM EST SUN FEB 15 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

* TIMING...THROUGH LATE TONIGHT.

* WINDS...NORTHWEST 5 TO 10 MPH.

* TEMPERATURES...6 BELOW TO 13 BELOW ZERO.

* WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL 
  OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS 
  ENDING THE NEED FOR A WIND CHILL WARNING.

* IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE
  EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME IF
  PRECAUTIONS ARE NOT TAKEN. AVOID EXPOSING SKIN WHILE OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

&&

$$

OHZ010>014-020>023-031>033-038-089-160300-
/O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA
707 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* TIMING...THROUGH LATE THIS EVENING.

* WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO 
  WILL OCCUR THROUGH THIS EVENING. WITH ALMOST CALM WINDS LATE 
  THIS EVENING A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN 
  THOUGH IT WILL BE VERY COLD.

* TEMPERATURES...6 BELOW TO ZERO.

* WINDS...NORTHWEST 5 TO 10 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

LOMBARDY
195 
WWUS41 KCLE 160307
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EST SUN FEB 15 2015

.WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE
MOVES IN FROM THE WEST.

OHZ010>014-020>023-031>033-038-089-160415-
/O.EXP.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA
1007 PM EST SUN FEB 15 2015

...WIND CHILL ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED TO 5 MPH OR LESS ALLOWING WIND CHILL VALUES
TO RETURN BACK TO ABOVE THE -10 DEGREE THRESHOLD. THEREFORE...THE
WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

PAZ001>003-160800-
/O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1007 PM EST SUN FEB 15 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

* TIMING...THROUGH LATE TONIGHT.

* WINDS...NORTHWEST 10 MPH.

* TEMPERATURES...8 BELOW TO 13 BELOW ZERO.

* WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL
  OCCUR. THE WINDS WILL BECOME VERY LIGHT OVERNIGHT AND GRADUALLY
  REDUCE THE THREAT FOR DANGEROUSLY COLD WIND CHILLS.

* IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE 
  EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME 
  IF PRECAUTIONS ARE NOT TAKEN. AVOID EXPOSING SKIN WHILE 
  OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 10:03 AM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Feb 15, 10:03 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST SUN FEB 15 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES TODAY INTO MONDAY.
TUESDAY...LOW PRESSURE WILL FOLLOW AND USHER IN ANOTHER SHOT OF
ARCTIC AIR FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CANCELLED THE WINTER WEATHER ADVISORY. A WEAK BAND FROM LAKE HURON
INTO ASHTABULA COUNTY DOESN'T SEEM TO BE PRODUCING MUCH. OTHERWISE
JUST SOME FLURRIES.

CONTINUING THE WIND CHILL WARNING THROUGH THE MORNING AND MAY BE
ABLE TO DOWNGRADE SOME OF IT TO AN ADVISORY AROUND NOON. ONLY MADE
MINOR ADJUSTMENTS TO THE TEMPERATURE FORECAST.

ORIGINAL...WILL ALLOW THE WINTER WEATHER ADVISORY TO END AS
INTENDED. WILL CONTINUE TO HAVE A CHANCE OF SNOW SHOWERS ALONG
WITH BLOWING SNOW IN THE FORECAST AT LEAST THROUGH THE MORNING.
EXPECT WINDS TO BEGIN TO DROP OFF AS THE HIGH BUILDS IN SO AM
EXPECTING THE BLOWING TO DIMINISH ACCORDINGLY. AS TO THE WINTER
STORM WARNING FAR NORTHEAST WILL DOWNGRADE TO AN ADVISORY. LAKE
HURON BAND IS STILL MOVING INTO THE AREA AND THERE REMAINS A
LIMITED MOISTURE FLUX OFF LAKE ERIE BUT AS THE INVERSION LOWERS
EXPECT THIS SNOW TO DIMINISH AS WELL. EXPECTING AN INCH OR SO BUT
UP TO 3 UNDER THE HURON BAND. WILL ALSO NEED TO ADD THIS AREA INTO
THE WIND CHILL WARNING. TO THE WEST EXPECTING SUNNY TO PARTLY
CLOUDY SKIES. HIGHS WILL BE IN THE LOW SINGLE DIGITS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
FOR THE SHORT TERM AM EXPECTING CONTINUED VERY COLD WITH THE NEXT
CHANCE OF SNOW COMING TUESDAY AHEAD OF THE NEXT ARCTIC FRONT. NOT
EXPECTING MUCH ACCUM AND WILL HAVE MOST AREAS WITH A LOW CHANCE
POP. TUESDAY NIGHT AND WEDNESDAY DEEPER MOISTURE MOVES IN AS THE
UPPER TROUGH DROPS ACROSS THE AREA. WILL CONTINUE WITH CHANCE POPS
FOR SNOW SHOWERS.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
THE ARCTIC AIRMASS WITH SCT LAKE EFFECT SHSN SHOULD BE ONGOING ON
THU THEN HIGH PRESSURE BUILDS IN THU NIGHT INTO FRI TO LESSEN THE
THREAT FOR THE SHSN. THE HIGH SHIFTS EAST OF THE AREA FRI INTO FRI
NIGHT AND THE MODELS SHOW ANOTHER S/W DIVING SE TOWARD THE AREA.
MOISTURE IS SHOWN TO INCREASE FRI INTO FRI NIGHT SO WILL CONTINUE TO
SHOW INCREASING POPS FOR LIGHT SNOW THRU FRI NIGHT. THE NEXT ARCTIC
FRONT IS SHOWN TO BE PUSHING ACROSS THE AREA BY SAT EVE SO WILL SHOW
BEST CHC FOR SNOW FOR SAT...SHIFTING INTO MORE OF THE EAST HALF OF
THE AREA FOR SAT NIGHT.

TEMPS MODERATE SOME AHEAD OF THE ARCTIC FRONT WITH HIGHS BY SAT
EXPECTED TO SCREAM ALL THE WAY TO A RELATIVELY TOASTY MID TO UPPER
20S.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
DECREASING WINDS LATER TODAY AND THIS EVENING WILL END THE REMAINING
THREAT FOR BLSN OVER NE OH AND NW PA. SCT SNOW SHOWERS OVER THE
SNOWBELT WILL GRADUALLY END TODAY AS HIGH PRESSURE BUILDS IN FROM
THE WEST. OUTSIDE OF THE SNOW SHOWERS...MAINLY HIGH END MVFR OR VFR
WILL PREVAIL WITH VFR EXPECTED TO SPREAD EAST ACROSS THE SNOWBELT
LATE TODAY AND EARLY TONIGHT AS THE LAKE EFFECT CLOUDS DISSIPATE.

.OUTLOOK...NON VFR DEVELOPING TUESDAY THEN CONTINUING INTO WEDNESDAY.

&&

.MARINE...
NW WINDS WILL GRADUALLY DIMINISH INTO TONIGHT AS HIGH PRESSURE MOVES
OVER THE LAKE THEN START TO INCREASE SOME LATE MON AND MON NIGHT
AHEAD OF ANOTHER APPROACHING ARCTIC FRONT. THE FRONT WILL PUSH
ACROSS THE LAKE TUE NIGHT TURNING WINDS TO THE WNW FOR WED AND WIND
SPEEDS LOOK TO INCREASE TO ABOUT A 15 TO 25 KNOT RANGE. HIGH
PRESSURE SHOULD START TO BUILD INTO THE LAKE BY THU NIGHT TO
DIMINISH THE WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...WIND CHILL WARNING UNTIL 7 PM EST THIS EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...KIELTYKA/TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...MULLEN
MARINE...ADAMS
Hazardous weather outlook, Feb 15, 9:55 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST SUN FEB 15 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161500-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
955 AM EST SUN FEB 15 2015

...WIND CHILL WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-161500-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
955 AM EST SUN FEB 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 15, 11:19 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             1 N BELLEVUE            41.28N  82.84W
02/15/2015  M5.0 INCH        HURON              OH   COCORAHS

            24 HOUR SNOWFALL.

0500 AM     SNOW             2 WSW PERRYSBURG        41.54N  83.65W
02/15/2015  M2.0 INCH        WOOD               OH   COCORAHS

            24 HOUR SNOWFALL.

0530 AM     SNOW             5 S BELLEVUE            41.20N  82.84W
02/15/2015  M2.0 INCH        SENECA             OH   COCORAHS

            24 HOUR SNOWFALL.

0537 AM     SNOW             SE ELYRIA               41.38N  82.10W
02/15/2015  M3.4 INCH        LORAIN             OH   COCORAHS

            24 HOUR SNOWFALL.

0600 AM     SNOW             1 SW KIRTLAND           41.59N  81.35W
02/15/2015  M6.5 INCH        LAKE               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 ESE CUYAHOGA FALLS    41.16N  81.50W
02/15/2015  M3.2 INCH        SUMMIT             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MUNROE FALLS            41.12N  81.43W
02/15/2015  M4.0 INCH        SUMMIT             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 NNW FREDERICKTOWN     40.54N  82.56W
02/15/2015  M2.0 INCH        KNOX               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE BRUNSWICK          41.25N  81.81W
02/15/2015  M3.3 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SSW STREETSBORO       41.21N  81.35W
02/15/2015  M4.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 WNW WADSWORTH         41.04N  81.82W
02/15/2015  M5.7 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 WNW SPRINGBORO        41.82N  80.43W
02/15/2015  M3.6 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N NEWTON FALLS        41.20N  80.97W
02/15/2015  M2.9 INCH        TRUMBULL           OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             N BERLIN HEIGHTS        41.33N  82.49W
02/15/2015  M2.8 INCH        ERIE               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE CONNEAUT LAKE      41.62N  80.29W
02/15/2015  M2.3 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             SPRINGBOR 3NW           41.82N  80.43W
02/15/2015  M3.6 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0725 AM     SNOW             CHIPPEWA LK             41.06N  81.91W
02/15/2015  M4.0 INCH        MEDINA             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0730 AM     SNOW             1 NNW MANTUA            41.29N  81.23W
02/15/2015  M4.0 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             MADISON-ON-THE-LAKE     41.83N  81.05W
02/15/2015  M3.5 INCH        LAKE               OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0800 AM     SNOW             N HIRAM                 41.32N  81.14W
02/15/2015  M3.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 W SOUTH RUSSELL       41.43N  81.37W
02/15/2015  M3.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 SSE MONTVILLE         41.59N  81.05W
02/15/2015  M4.2 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 NNW PARMA             41.41N  81.74W
02/15/2015  M4.3 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             CORRY                   41.90N  79.65W
02/15/2015  M3.5 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0900 AM     SNOW             4 NW MASSILLON          40.90N  81.56W
02/15/2015  M2.0 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0900 AM     SNOW             DIAMOND                 41.11N  81.01W
02/15/2015  M3.0 INCH        PORTAGE            OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0915 AM     SNOW             2 NNE WATERVILLE        41.53N  83.72W
02/15/2015  M2.5 INCH        LUCAS              OH   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1501231
EVENT NUMBER CLE1501232
EVENT NUMBER CLE1501233
EVENT NUMBER CLE1501234
EVENT NUMBER CLE1501235
EVENT NUMBER CLE1501236
EVENT NUMBER CLE1501237
EVENT NUMBER CLE1501238
EVENT NUMBER CLE1501239
EVENT NUMBER CLE1501240
EVENT NUMBER CLE1501241
EVENT NUMBER CLE1501242
EVENT NUMBER CLE1501243
EVENT NUMBER CLE1501244
EVENT NUMBER CLE1501245
EVENT NUMBER CLE1501246
EVENT NUMBER CLE1501247
EVENT NUMBER CLE1501248
EVENT NUMBER CLE1501249
EVENT NUMBER CLE1501250
EVENT NUMBER CLE1501251
EVENT NUMBER CLE1501252
EVENT NUMBER CLE1501253
EVENT NUMBER CLE1501254
EVENT NUMBER CLE1501255
EVENT NUMBER CLE1501256
EVENT NUMBER CLE1501257

MAYERS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:55 AM ESTWinter Weather AdvisoryCLEAshtabula6 hr

Nearby

Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.